TITLE

Structure of the fixed point set of asymptotically nonexpansive mappings in Banach spaces with weak uniformly normal structure

AUTHOR(S)
Sahu, D. R.; Agarwal, R. P.; O'Regan, Donal
PUB. DATE
June 2011
SOURCE
Journal of Applied Analysis;2011, Vol. 17 Issue 1, p51
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98123653

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics